# SDR CALA2024092500687

- Difficulty date: September 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 90,673 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - RH AFT SLIDE GROUND ILLUMINATION LIGHT INOP. RH AFT DOOR EMERGENCY ESCAPE SLIDE GROUND ILLUMINATION LIGHT REPLACED AS PER AMM 33-51-06-902-082. LIGHT NOW OPERATES CORRECTLY. PARTS USED:  00-0609-3-7622,QTY :1 99-3351-3-0014,QTY :1  40-0676-3-0991,QTY :1
